WIAS Preprint No. 366, (1997)

On the time of existence of weak discontinuity waves in poroelastic materials



Authors

  • Wilmański, Krzysztof

Abstract

In the paper, we consider the possibility of the growth of strong discontinuity waves in the two-component poroelastic materials. We use the model with the hyperbolic set of field equations described in the paper K. Wilmanski [19961]. It is shown that indeed the critical time (i.e. the maximum time of existence of classical solutions) is finite and it assumes realistic values for real physical systems, such as biological tissues.

Appeared in

  • Arch. Mech., 50 (1998), No. 3, pp. 657-669

Download Documents